| Model Number |
H7493942832500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that shaft break occurred.The patient underwent angiogram of the target lesion located in the non-tortuous mid to distal right coronary artery.A 5.00 x 32mm synergy megatron was advanced and deployed for treatment.However, during withdrawal, the hypotube broke just proximal to the balloon and remained inside the patient.A new stent was placed to pin the balloon fragment onto another stent to avoid migration.No patient complications were reported.
Additional Manufacturer Narrative
B5: describe event or problem updated.
Event or Problem Description
It was reported that shaft break occurred.The patient underwent angiogram of the target lesion located in the non-tortuous mid to distal right coronary artery.A 5.00 x 32mm synergy megatron was advanced and deployed for treatment.However, during withdrawal, the hypotube broke just proximal to the balloon and remained inside the patient.A new stent was placed to pin the balloon fragment onto another stent to avoid migration.No patient complications were reported.It was further reported that the device deflation period before removal was underdetermined but it was fully deflated with no visible contrast on fluoro.